Presenter(s):

Talk Title: Organizer's Remarks

Talk ID: 15426 YR8MDD

5 min pre: 10:05 am **Talk Start:** 10:10 am **Length:** 00:15:00 **End -5m:** 10:20 am **End:** 10:25 am] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Glyph	Talk ID:
	15420
Talk Title: The Perfect Python Project	RYQVSH

5 min pre: 10:20 am **Talk Start:** 10:25 am **Length:** 00:25:00 **End -5m:** 10:45 am **End:** 10:50 am

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Pamela Fox

Talk Title: A visual exploration of vectors

5 min pre: 10:50 am Talk Start: 10:55 am Length: 00:25:00 End -5m: 11:15 am End: 11:20 am

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Presenter(s): Lukas Fittl	Talk ID: 15419
Talk Title: How to optimize Postgres queries for Python developers	DQMNE3

5 min pre: 11:20 am **Talk Start:** 11:25 am **Length:** 00:25:00 **End -5m:** 11:45 am **End:** 11:50 am

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 15417 DLYZFF Presenter(s): Rich Gibson, Christine Story

Talk Title: Exploring the intersection of humanity and technology in a hedonistic context with cocktail robotics7YN

5 min pre: 1:05 pm **Talk Start:** 1:10 pm **Length:** 00:25:00 **End -5m:** 1:30 pm **End:** 1:35 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Zac Hatfield-Dodds

Talk ID: 15408

 Talk Title:
 Hypothesis Levels Up: codegen, observability, fault localization, and a black-magic backend
 WNJTKZ

5 min pre: 1:35 pm **Talk Start:** 1:40 pm **Length:** 00:25:00 **End -5m:** 2:00 pm **End:** 2:05 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Talk Title: Bridges, or Benefits of Connecting Our Communities

5 min pre: 2:10 pm **Talk Start:** 2:15 pm **Length:** 00:25:00 **End -5m:** 2:35 pm **End:** 2:40 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Margaret Fero	Talk ID: 15416
Talk Title: What Not To Document And Why	8RZXD9

5 min pre: 3:10 pm Talk Start: 3:15 pm Length: 00:25:00 End -5m: 3:35 pm End: 3:40 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 15405 X7ZZPP

Presenter(s): Aksha	y Agrawal			Talk ID: 15410
Talk Title: marime	o: an open-source reactive	notebook for Python		LSLE9A
5 min pre: 3:40 pm	Talk Start: 3:45 pm	Length: 00:25:00	End -5m: 4:05 pm	End: 4:10 pm
[] Have a water bottle for ready for the presenter				
[] Ensure presenter has microphone and completed sound check (if not, poke AV team)				

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

 Presenter(s): Paris Buttfield-Addison
 Talk ID: 15404

 Talk Title: Nightmare on LLM Street: The Perils and Paradoxes of Knowing Your Foe
 JGBYBF

 5 min pre: 4:15 pm
 Talk Start: 4:20 pm
 Length: 00:25:00
 End -5m: 4:40 pm
 End: 4:45 pm

 [] Have a water bottle for ready for the presenter
 Image: Comparison of the presenter
 Image: Comparison of the presenter
 Image: Comparison of the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s):

Talk Title: Saturday Close

5 min pre: 4:40 pm **Talk Start:** 4:45 pm **Length:** 00:15:00 **End -5m:** 4:55 pm **End:** 5:00 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)



Presenter(s):

Talk Title: Organizer's Remarks

5 min pre: 9:55 am **Talk Start:** 10:00 am **Length:** 00:15:00 **End -5m:** 10:10 am **End:** 10:15 am [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Presenter(s): Noah Kantrowitz

Talk Title: What Python Can Learn From Other Languages

Talk ID: 15411 TDYNUG

5 min pre: 10:26 am Talk Start: 10:31 am Length: 00:20:00 End -5m: 10:46 am End: 10:51 am

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 15427 THXUWA

Presenter(s): Liz Acosta

Talk Title: Mock It Till You Make It: How to Verify Your External Mocks Without Ever Leaving Unittest

5 min pre: 10:45 am **Talk Start:** 10:50 am **Length:** 00:25:00 **End -5m:** 11:10 am **End:** 11:15 am

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Philip James	Talk ID: 15415
Talk Title: Boxes Full of Python: Understanding ActivityPub and the Open Web	
I dik Title. Doxes rui of Fython. Onderstanding Activity rub and the Open web	9939A9

5 min pre: 11:15 am **Talk Start:** 11:20 am **Length:** 00:25:00 **End -5m:** 11:40 am **End:** 11:45 am

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Christopher Swenson Talk Title: WASM all the way down 5 min pre: 1:15 pm Length: 00:25:00 End -5m: 1:40 pm End: 1:45 pm Talk Start: 1:20 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eq. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Tilde	Thurium			Talk ID: 15413
Talk Title: To re	write or not to rewrite: an OS	SS community journey ii	n the LLMiverse	D8P8PP
5 min pre: 1:45 pm	Talk Start: 1:50 pm	Length: 00:25:00	End -5m: 2:10 pm	End: 2:15 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Talk ID: 15409 8U8T93 Presenter(s): David Lord

Talk Title: Magical (or not) GraphQL

5 min pre: 2:20 pm **Talk Start:** 2:25 pm **Length:** 00:25:00 **End -5m:** 2:45 pm **End:** 2:50 pm [] Have a water bottle for ready for the presenter

Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

 Presenter(s): Phil Beffrey
 Talk ID: 15412

 Talk Title: Could BASIC possibly be an alternative or a companion to Python today?
 3YMHWY

 5 min pre: 3:20 pm
 Talk Start: 3:25 pm
 Length: 00:25:00
 End -5m: 3:45 pm
 End: 3:50 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 15418 HHDBCS

Presenter(s): Adam	Harvey			Talk ID: 15406
Talk Title: Quant	ifying Nebraska			9EXJ7T
5 min pre: 3:50 pm	Talk Start: 3:55 pm	Length: 00:25:00	End -5m: 4:15 pm	End: 4:20 pm
[] Ensure presenter [] Check that HDM [] Ensure presenter [] Ask the presenter [] Ask the presente	ttle for ready for the pre r has microphone and l is plugged into the pre r's display appears on r "Will there be laptop r how they would like t r if they would like time	completed sound ch esenter's laptop the projector and co sound?" If so, ask A o be introduced and	nfidence monitors V to plug in and test how to pronounce th	sound neir name

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s):	Talk ID: 15429
Talk Title: Sunday Close	EN3HHT

5 min pre: 4:15 pm **Talk Start:** 4:20 pm **Length:** 00:15:00 **End -5m:** 4:30 pm **End:** 4:35 pm [] Have a water bottle for ready for the presenter

- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk